# SDR SWIA200413772

- Difficulty date: September 2, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 19,185 hours, 27,797 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0213
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 1,071 hours, 1,639 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT RETRACTING FLAPS ON GROUND.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-08.  OPERATIONAL CHECK GOOD.
